# SDR DALA2016062004769

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FRAME STA Y=1510 CANT AFT FACE BETWEEN 5 HRS TO 6 HRS AT AFT ACCESSORY COMPARTMENT.  FRAME LOWER RT SIDE WAS REPLACED IAW SRM 51-30-2, SRM 51-10-4, SRM 51-10-3 PAR 14.21 AND DWG 9911843, REV AC.
